Repositorio de producción científica de la Universidad de Sevilla

Effective results on nonlinear ergodic averages in CAT(κ) spaces

 

Advanced Search
 
Opened Access Effective results on nonlinear ergodic averages in CAT(κ) spaces
Cites

Show item statistics
Icon
Export to
Author: Leustean, Laurentiu
Nicolae, Adriana
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2016-12
Published in: Ergodic Theory and Dynamical Systems, 36 (8), 2580-2601.
Document type: Article
Abstract: In this paper we apply proof mining techniques to compute, in the setting of CAT(κ) spaces (with κ > 0), effective and highly uniform rates of asymptotic regularity and metastability for a nonlinear generalization of the ergodic averages, known as the Halpern iteration. In this way, we obtain a uniform quantitative version of a nonlinear extension of the classical von Neumann mean ergodic theorem.
Cite: Leustean, L. y Nicolae, A. (201-). Effective results on nonlinear ergodic averages in CAT(κ) spaces. Ergodic Theory and Dynamical Systems, 36 (8), 2580-2601.
Size: 461.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/49302

DOI: 10.1017/etds.2015.31

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)